Colitis mimicking graft-versus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab

Kenji Ishitsuka, Mutsunori Murahashi, Hiroo Katsuya, Ai Mogi, Michio Masaki, Chisato Kawai, Toshitaka Goto, Masanao Ishizu, Yosuke Ikari, Yasushi Takamatsu, Hideki Ishibashi, Satoshi Nimura, Morishige Takeshita, Kazuo Tamura

研究成果: ジャーナルへの寄稿記事

8 引用 (Scopus)

抄録

A 57-year-old male with acute-type adult T cell leukemia–lymphoma (ATL) developed persistent watery, non-bloody diarrhea at a volume of 2–3 L/day following the administration of the anti-CC chemokine receptor 4 (CCR4) monoclonal antibody, mogamulizumab. An extensive examination revealed the absence of any pathogenic bacteria or parasites in his stool. Biopsied specimens from the colonic mucosa contained many small nests of apoptotic bodies in the colonic glands, which mimicked acute-colonic graft-versus-host disease. Activation of the auto-reactive immune system due to the depletion of regulatory T-cells by mogamulizumab was suspected as causative. Special attention should be paid to the risk of unique immune-related adverse events induced by mogamulizumab.

元の言語英語
ページ(範囲)493-497
ページ数5
ジャーナルInternational journal of hematology
102
発行部数4
DOI
出版物ステータス出版済み - 10 1 2015
外部発表Yes

Fingerprint

CCR4 Receptors
Graft vs Host Disease
Colitis
Monoclonal Antibodies
Regulatory T-Lymphocytes
Diarrhea
Immune System
Mucous Membrane
Parasites
Bacteria
T-Lymphocytes
mogamulizumab

All Science Journal Classification (ASJC) codes

  • Hematology

これを引用

Colitis mimicking graft-versus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab. / Ishitsuka, Kenji; Murahashi, Mutsunori; Katsuya, Hiroo; Mogi, Ai; Masaki, Michio; Kawai, Chisato; Goto, Toshitaka; Ishizu, Masanao; Ikari, Yosuke; Takamatsu, Yasushi; Ishibashi, Hideki; Nimura, Satoshi; Takeshita, Morishige; Tamura, Kazuo.

:: International journal of hematology, 巻 102, 番号 4, 01.10.2015, p. 493-497.

研究成果: ジャーナルへの寄稿記事

Ishitsuka, K, Murahashi, M, Katsuya, H, Mogi, A, Masaki, M, Kawai, C, Goto, T, Ishizu, M, Ikari, Y, Takamatsu, Y, Ishibashi, H, Nimura, S, Takeshita, M & Tamura, K 2015, 'Colitis mimicking graft-versus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab', International journal of hematology, 巻. 102, 番号 4, pp. 493-497. https://doi.org/10.1007/s12185-015-1811-3
Ishitsuka, Kenji ; Murahashi, Mutsunori ; Katsuya, Hiroo ; Mogi, Ai ; Masaki, Michio ; Kawai, Chisato ; Goto, Toshitaka ; Ishizu, Masanao ; Ikari, Yosuke ; Takamatsu, Yasushi ; Ishibashi, Hideki ; Nimura, Satoshi ; Takeshita, Morishige ; Tamura, Kazuo. / Colitis mimicking graft-versus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab. :: International journal of hematology. 2015 ; 巻 102, 番号 4. pp. 493-497.
@article{7c791e06b7a443a6aa0bf5bb72be51a4,
title = "Colitis mimicking graft-versus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab",
abstract = "A 57-year-old male with acute-type adult T cell leukemia–lymphoma (ATL) developed persistent watery, non-bloody diarrhea at a volume of 2–3 L/day following the administration of the anti-CC chemokine receptor 4 (CCR4) monoclonal antibody, mogamulizumab. An extensive examination revealed the absence of any pathogenic bacteria or parasites in his stool. Biopsied specimens from the colonic mucosa contained many small nests of apoptotic bodies in the colonic glands, which mimicked acute-colonic graft-versus-host disease. Activation of the auto-reactive immune system due to the depletion of regulatory T-cells by mogamulizumab was suspected as causative. Special attention should be paid to the risk of unique immune-related adverse events induced by mogamulizumab.",
author = "Kenji Ishitsuka and Mutsunori Murahashi and Hiroo Katsuya and Ai Mogi and Michio Masaki and Chisato Kawai and Toshitaka Goto and Masanao Ishizu and Yosuke Ikari and Yasushi Takamatsu and Hideki Ishibashi and Satoshi Nimura and Morishige Takeshita and Kazuo Tamura",
year = "2015",
month = "10",
day = "1",
doi = "10.1007/s12185-015-1811-3",
language = "English",
volume = "102",
pages = "493--497",
journal = "International Journal of Hematology",
issn = "0925-5710",
publisher = "Springer Japan",
number = "4",

}

TY - JOUR

T1 - Colitis mimicking graft-versus-host disease during treatment with the anti-CCR4 monoclonal antibody, mogamulizumab

AU - Ishitsuka, Kenji

AU - Murahashi, Mutsunori

AU - Katsuya, Hiroo

AU - Mogi, Ai

AU - Masaki, Michio

AU - Kawai, Chisato

AU - Goto, Toshitaka

AU - Ishizu, Masanao

AU - Ikari, Yosuke

AU - Takamatsu, Yasushi

AU - Ishibashi, Hideki

AU - Nimura, Satoshi

AU - Takeshita, Morishige

AU - Tamura, Kazuo

PY - 2015/10/1

Y1 - 2015/10/1

N2 - A 57-year-old male with acute-type adult T cell leukemia–lymphoma (ATL) developed persistent watery, non-bloody diarrhea at a volume of 2–3 L/day following the administration of the anti-CC chemokine receptor 4 (CCR4) monoclonal antibody, mogamulizumab. An extensive examination revealed the absence of any pathogenic bacteria or parasites in his stool. Biopsied specimens from the colonic mucosa contained many small nests of apoptotic bodies in the colonic glands, which mimicked acute-colonic graft-versus-host disease. Activation of the auto-reactive immune system due to the depletion of regulatory T-cells by mogamulizumab was suspected as causative. Special attention should be paid to the risk of unique immune-related adverse events induced by mogamulizumab.

AB - A 57-year-old male with acute-type adult T cell leukemia–lymphoma (ATL) developed persistent watery, non-bloody diarrhea at a volume of 2–3 L/day following the administration of the anti-CC chemokine receptor 4 (CCR4) monoclonal antibody, mogamulizumab. An extensive examination revealed the absence of any pathogenic bacteria or parasites in his stool. Biopsied specimens from the colonic mucosa contained many small nests of apoptotic bodies in the colonic glands, which mimicked acute-colonic graft-versus-host disease. Activation of the auto-reactive immune system due to the depletion of regulatory T-cells by mogamulizumab was suspected as causative. Special attention should be paid to the risk of unique immune-related adverse events induced by mogamulizumab.

UR - http://www.scopus.com/inward/record.url?scp=84951569353&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84951569353&partnerID=8YFLogxK

U2 - 10.1007/s12185-015-1811-3

DO - 10.1007/s12185-015-1811-3

M3 - Article

VL - 102

SP - 493

EP - 497

JO - International Journal of Hematology

JF - International Journal of Hematology

SN - 0925-5710

IS - 4

ER -